Browse Title Index


 
Issue Title
 
June 2009, Volume 3, Number J09 Exact solutions for Wick-type Stochastic Zhiber-Shabat Equations Abstract
Hossam A. Ghany, Gamal Hussein
 
2014 Volume 25, Issue Number 4 Existence and Uniqueness of Solution of the Riemann-Hilbert Boundary Value Problem for Generalization of a First Order Nonlinear Complex Elliptic Systems in Sobolev Space Abstract
N. Taghizadeh, M. Najand, V. Soltani
 
2011, Volume 10, Number M11 (Special Volume) Existence and Uniqueness of Solutions to Systems of Delay Dynamic Equations on Time Scales Abstract
Basak Karpuz
 
2015 Volume 26, Issue Number 4 Existence of positive solution for a class of infinite semipositone p-Laplace systems with falling zeros Abstract
AKROUT Kamel
 
2015 Volume 26, Issue Number 1 Existence of positive solutions for integral equations in ordered Banach spaces Abstract
Mohammed Said El Khannoussi, Abderrahim Zertiti
 
2018 Volume 29, Issue Number 2 Extrapolation of Implicit Runge-Kutta Methods in Solving Simple Harmonic Oscillators and Simple Pendulum Problems Abstract
Annie Gorgey
 
2015, Volume 26, Issue Number 2 Face Recognition by Neural Networks based on Gabor filters and Random Projection Abstract
Hamid OUANAN, Mohammed OUANAN, Brahim AKSASSE
 
2015, Volume 26, Issue Number 2 Femur 3D Reconstruction from MR images Abstract
A. NACHOUR, L. OUZIZI, Y. AOURA
 
2017 Volume 28, Issue Number 4 Fibonacci-Like Sequence Associated with k-Pell, k-Pell-Lucas and Modified k-Pell Sequences Abstract
Arfat Ahmad Wani, G. P. S. Rathore
 
2015 Volume 26, Issue Number 3 Finite Difference Method for a Singularly Perturbed Differential Equations with Integral Boundary Condition Abstract
Mustafa Kudu, Gabil M. Amiraliyev
 
June 2010, Volume 7, Number J10 Finite Group with Two Generators for Which Being of Odd Prime Form Abstract
N. G. EI-Sharkawy, S. F. EI-Hadidi
 
September 2009, Volume 4, Number S09 First Order Differential recurrence equations with discrete auto-convolution Abstract
Mircea Cirnu
 
2014 Volume 22, Issue Number 1 Fitted Difference Method For A Singularly Perturbed Initial Value Problem Abstract
Gabil M. Amiraliyev, Burcak Yilmaz
 
2017 Volume 28, Issue Number 3 Fixed point theorems for nonlinear integral and differential equations in ordered Banach spaces Abstract
Mohammed Said El Khannoussi, Abderrahim Zertiti
 
2015 Volume 26, Issue Number 1 Flow in a closed rectangular cavity with a moving lid and a dent at the bottom Abstract
Daniel Montez, Dambaru Bhatta
 
2019 Volume 30, Issue Number 2 Forecasting Rice Production in Jessore, Dinajpur and Kushtia Districts of Bangladesh by Time Series Model Abstract
M. A. Rahman, M. M. Hossain
 
2012, Volume 14, Issue Number 1 Forecasting the Volatility of Egyptian Inflation Using Garch Models Abstract
Medhat M.A. Abdelaal, Mamdouh Abdel Aleem Saad, Hisham Abdel-Tawab Mahran Morsy, Muhamed Wael Farouq
 
2012, Volume 17, Issue Number 4 Formation of Fractional Derivative in Time due to Propagation of Free Green’s Function in Spatial Stochastic Disorder Field for Transport Phenomena Abstract
Shantanu Das
 
March 2010, Volume 6, Number M10 Fourier Series Associated With An Almost Periodic Function On Groups To Banach Space Abstract
N. G. EI-Sharkawy, S. F. EI-Hadidi
 
2013 Volume 19, Issue Number 2 Fourth-order family of iterative methods with four parameters Abstract
S. K. Khattri, D. K. R. Babajee
 
2011, Volume 11, Number J11 (Special Volume) Fractional Derivatives and Integrals on Time Scales via the Inverse Generalized Laplace Transform Abstract
Nuno R. O. Bastos, Dorota Mozyrska, Delfim F. M. Torres
 
2013 Volume 19, Issue Number 2 Fractional order boundary controller enhancing stability of partial differential wave equation systems with delayed feedback Abstract
Shantanu Das
 
2018 Volume 29, Issue Number 1 Free vibration analysis of two-dimensional non-homogeneous rectangular plates of variable thickness Abstract
Renu Saini, Roshan Lal
 
2016 Volume 27, Issue Number 4 Freeness of mixed splines on polyhedral complexes Abstract
Selma Altınok
 
2018 Volume 29, Issue Number 1 From the Logistic Model to the SIR Model for an Epidemic: Example from the 2003 SARS Epidemic in Hong Kong Abstract
Kristen Thomas, Gary Miller, Philip Wagala Gwanyama
 
176 - 200 of 461 Items << < 3 4 5 6 7 8 9 10 11 12 > >>